Header menu link for other important links
X
Existence and construction of randomization defining contrast subspaces for regular factorial designs
Published in Institute of Mathematical Statistics
2009
Volume: 37
   
Issue: 6A
Pages: 3580 - 3599
Abstract

Regular factorial designs with randomization restrictions are widely used in practice. This paper provides a unified approach to the construction of such designs using randomization defining contrast subspaces for the representation of randomization restrictions. We use finite projective geometry to determine the existence of designs with the required structure and develop a systematic approach for their construction. An attractive feature is that commonly used factorial designs with randomization restrictions are special cases of this general representation. Issues related to the use of these designs for particular factorial experiments are also addressed. extcopyright Institute of Mathematical Statistics, 2009.

About the journal
JournalThe Annals of Statistics
PublisherInstitute of Mathematical Statistics
ISSN0090-5364
Open AccessNo